# SDR 29GA2021052100001

- Difficulty date: May 19, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 37,946 hours, 42,110 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: HP848430722
- Part serial: 2054
- Condition: Bypassing
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT: 147 FLL/JAX LANDING GEAR FAILED TO GO DOWN AND LOCK DURING INITIAL APPROACH, REMAINED IN TRANSIT WITH LIGHT ON AND HYDRAULICS NORMAL, EMERGECNY GEAR HANDLE PULLED GEAR EXTENDED LOCKED DOWN. CORRECTIVE ACTION: REPLACED LANDING GEAR CONTROL VALVE OPERATIONAL CHECK SATISFACTORY.
